Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experiences with Stablon (Tianeptine) JohnnyW

Posted by Franz on July 9, 2011, at 11:21:26

In reply to My experiences with Stablon (Tianeptine), posted by JohnnyW on July 9, 2011, at 5:56:18

Hi and I am sorry for your bad experience. But let me tell you that it is very strange. I took tieneptine with no side effects and no discontinuation problems. Also I slept very well sometimes.
We are all different. Also, B vitamins cause anxiety for some people, not sure if it is the B6.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Franz thread:990604
URL: http://www.dr-bob.org/babble/20110630/msgs/990627.html